# SDR 0201089919

- Difficulty date: March 30, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- Aircraft time: 84,339 hours, 73,464 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Condition: Loose
- Location: Aug Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE CRUISING AT FL260 WITH ENGINE AND AIRFOIL ANTI-ICE ON, THE CABIN BEGAN A 500 FPM CLIMB. PACK SUPPLY PRESSURE INDICATED 25 PSI ON BOTH PACKS. TURNING OFF THE ANTI-ICE SYSTEM, RESETTING PACK TO MANUAL, AND CLOSING THE OUTFLOW VALVE DID NOT STOP THE PRESSURE LOSS. CREW DECLARED AN EMERGENCY DESCENT DOWN TO 10,000 FEET WHERE THEY WERE ABLE TO RECOVER THE CABIN PRESSURIZATION. THE FLIGHT RETURNED TO ALTITUDE FL200 AND CONTINUED TO MSP WITHOUT INCURRING ANY INBOUND DELAYS. MAINTENANCE TIGHTENED LOOSE LINES AT THE LEFT AUGMENTATION VALVE. AIRCRAFT RETURNED TO SERVICE.
